# SDR ASOA2012110902457

- Difficulty date: November 7, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 11,153 hours, 7,505 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CABIN AFT CEILING EXIT SIGN DOES NOT ILLUMINATE.  FOUND ELECTRICAL CONNECTOR NOT FULLY SEATED.  CORRECTLY INSTALLED ELECTRICAL CONNECTOR ON CENTER AFT CIELING EMERGENCY EXIT SIGN IAW AMM 33-51-07, LIGHT OPS CHECKED GOOD.
